# SDR 08FDEA02126

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, STA 1791 LEFT LONGERON 37 FOUND WITH EXISTING SPLICE REPAIR.  CENTER CARGO STA 1791 LEFT LONGERON 37 FOUND WITH EXISTING SPLICE REPAIR EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-10-00 FIGURE 2 VOLUME I FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG, MD11, REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
